# SDR UALA2012102606160

- Difficulty date: October 25, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 44,297 hours, 11,164 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pin
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE STUCK IN FULL REVERSE.  REV ISLN LIGHT ILLUMINATED.  EICAS 'REV' DISPLAYED GREEN.  FORWARD THRUST LEVERS COULD NOT BE ADVANCED.  FRM CODE 78 34 08 CREW COMMENTS: R REV ISLN VAL ON EICAS.  TRY TO OPERATE THRUST REVERSER, STUCK IN OPEN POS.  AFTER TROUBLESHOOTING FOUND ON STOW VALVE DISPATCH PIN FITTED.  REMOVED PIN.  OPERATED THRUST REVERSER, OPERATION NOW NORMAL.
